Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Is it necessary to take hormone therapy for increased PSA level caused due to radiation treatment?

User rating for this question
Very Good
Answered by

Oncologist
Practicing since : 2002
Answered : 2533 Questions
Question
I HAD 29 RADIATION FREATMENT ABOUT 4 YERS AGO AND NOW MY PSA KEEP GOING UP, NOW THE READING IS 1.4 FROM 0.47 AFTER RADIATION,THE DOCTOR TELL ME AT 2.4 I NEED TO GO FOR HORMONAL TERAPY
Posted Fri, 31 Jan 2014 in Cancer
 
 
Answered by Dr. Robert Galamaga 43 minutes later
Brief Answer: Follow up Detailed Answer: I would recommend you continue to monitor your level. If it continues to slowly climb them on a medication would be recommended. This is not something I would recommend you worry about it very much. Hormonal medications are very good at keeping this under control for a very very long time. Dr. Galamaga
Above answer was peer-reviewed by
 
Follow-up: Is it necessary to take hormone therapy for increased PSA level caused due to radiation treatment? 38 minutes later
A PATION HAVING HORMONAL THERAPY ALONG IT CAN LIVE,I HEAR THERE IS ALL TIPES OF SIDE EFFECT> SORRY FOR MY ENGLISH. TANGS>
 
 
Answered by Dr. Robert Galamaga 23 minutes later
Brief Answer: Followup Detailed Answer: i'm on a medication can work for many years. Even decades. I would not worry very much right now because we have many new medications that can keep this under control for a very long long time. every patient is different regarding side effects. Try not to worry about that right now. The big picture is that this will be controlled no matter what.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Oncologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor